A Švarc-Milnor lemma for monoids acting by isometric embeddings

Gray, Robert and Kambites, Mark (2011) A Švarc-Milnor lemma for monoids acting by isometric embeddings. International Journal of Algebra and Computation, 21 (07). pp. 1135-1147. ISSN 0218-1967

Full text not available from this repository. (Request a copy)


We continue our program of extending key techniques from geometric group theory to semigroup theory, by studying monoids acting by isometric embeddings on spaces equipped with asymmetric, partially defined distance functions. The canonical example of such an action is a cancellative monoid acting by translation on its Cayley graph. Our main result is an extension of the Švarc–Milnor lemma to this setting.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 20:59
Last Modified: 15 May 2023 00:06
URI: https://ueaeprints.uea.ac.uk/id/eprint/41510
DOI: 10.1142/S021819671100687X

Actions (login required)

View Item View Item